American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58A05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] F. T. Farrell and P. Ontaneda. $C^k$-quasi-isometry sets are pre-compact. Proc. Amer. Math. Soc. 138 (2010) 737-741. MR 2557190.
Abstract, references, and article information   
View Article: PDF

[2] Wolfgang Bertram. Differential geometry, Lie groups and symmetric spaces over general base fields and rings. Memoirs of the AMS 192 (2008) MR 2369581.
Book volume table of contents   

[3] Catherine Lee. A minimum fixed point theorem for smooth fiber preserving maps. Proc. Amer. Math. Soc. 135 (2007) 1547-1549. MR 2276665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Janez Mrcun. On isomorphisms of algebras of smooth functions. Proc. Amer. Math. Soc. 133 (2005) 3109-3113. MR 2159792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] S. Ramanan. Appendix. Graduate Studies in Mathematics 65 (2004) 301-309.
Book volume table of contents   
View Article: PDF

[6] S. Ramanan. Manifolds with additional structures. Graduate Studies in Mathematics 65 (2004) 185-228.
Book volume table of contents   
View Article: PDF

[7] S. Ramanan. Integration on differential manifolds. Graduate Studies in Mathematics 65 (2004) 73-91.
Book volume table of contents   
View Article: PDF

[8] S. Ramanan. Sheaves and differential manifolds: Definitions and examples. Graduate Studies in Mathematics 65 (2004) 1-25.
Book volume table of contents   
View Article: PDF

[9] S. Ramanan. Differential operators. Graduate Studies in Mathematics 65 (2004) 27-71.
Book volume table of contents   
View Article: PDF

[10] S. Ramanan. Connections on principal and vector bundles; Lifting of symbols. Graduate Studies in Mathematics 65 (2004) 125-169.
Book volume table of contents   
View Article: PDF

[11] S. Ramanan. Vanishing theorems and applications. Graduate Studies in Mathematics 65 (2004) 257-299.
Book volume table of contents   
View Article: PDF

[12] S. Ramanan. Cohomology of sheaves and applications. Graduate Studies in Mathematics 65 (2004) 93-124.
Book volume table of contents   
View Article: PDF

[13] S. Ramanan. Global Calculus. Graduate Studies in Mathematics 65 (2004) MR MR2104612.
Book volume table of contents   

[14] S. Ramanan. Linear connections. Graduate Studies in Mathematics 65 (2004) 171-183.
Book volume table of contents   
View Article: PDF

[15] S. Ramanan. Local analysis of elliptic operators. Graduate Studies in Mathematics 65 (2004) 229-255.
Book volume table of contents   
View Article: PDF

[16] Jin Lu. On the average curvature of a convex curve in a surface of nonpositive Gaussian curvature. Proc. Amer. Math. Soc. 130 (2002) 3693-3699. MR 1920050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Armando Machado. A locally closed set with a smooth group structure is a Lie group . Proc. Amer. Math. Soc. 84 (1982) 303-307. MR 637188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Marjorie Batchelor. Two approaches to supermanifolds . Trans. Amer. Math. Soc. 258 (1980) 257-270. MR 554332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Marjorie Batchelor. The structure of supermanifolds . Trans. Amer. Math. Soc. 253 (1979) 329-338. MR 536951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] D. Burns. Remark on the zero locus of a smooth function . Proc. Amer. Math. Soc. 70 (1978) 83-84. MR 0474363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Héctor J. Sussmann. On quotients of manifolds: A generalization of the closed subgroup theorem. Bull. Amer. Math. Soc. 80 (1974) 573-575. MR 0331416.
Abstract, references, and article information   
View Article: PDF

[22] Laird E. Taylor. The tangent space to a $C^k$ manifold. Bull. Amer. Math. Soc. 79 (1973) 746. MR 0317347.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 22 of 22 found      Go to page: 1